Does Mirapex have less side effects and work as good as sinemet?

Discussion in 'Fibromyalgia Main Forum' started by teller7, Oct 6, 2006.

  1. teller7

    teller7 New Member

    My neurologist is taking me off sinemet. The side effects - losing hair, feeling anxious inside and can't remember what else were getting to me. My question is this has anyone tried mirapex? I'm starting it tomorrow and really want to know what to expect. The sinemet helped me so much with the tremors and balance and cognitive problems. I'll anxiously be checking to see if I get some answers tonight.
    Thanks,
    Carol
  2. alaska3355

    alaska3355 New Member

    Mirapex for over 6 years for my RLS. I don't feel I have any side effects....I have gained weight, but I think that's my problem. Sinemet didn't help me much, so Mirapex helps me to sleep. I really depend on it- it's great! I hope it helps you.